Document Type

Article

Publication Date

3-23-2016

Publication Source

Electronic Journal of Differential Equations

Abstract

We study the existence of asymptotically periodic solutions of a nonlinear Volterra integral equation. In the process, we obtain the existence of periodic solutions of an associated nonlinear integral equation with infinite delay. Schauder's fixed point theorem is used in the analysis.

Inclusive pages

1-9

ISBN/ISSN

1072-6691

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on self-archiving. It can be viewed on the journal's website here.

Permission documentation on file.

Publisher

Texas State University

Volume

2016

Issue

83

Volume

2016

Issue

83

Peer Reviewed

yes


Share

COinS